Korean | English

pISSN : 1975-7700 / eISSN : 2734-0570

https://journal.kci.go.kr/kkits
Home > Explore Content > All Issues > Article View
이전논문 16 of 24 다음논문

Modification of Similarity Measure Between Interval-valued Fuzzy Numbers Using Modified Similarity Measure of Generalized Fuzzy Numbers

  • Publisher : Korea Knowledge Information Technology Society
  • Research Area : Interdisciplinary Research
  • Published : December 31, 2012

DongEun Lee 1 Se-Yul Lee 1 Cho, Sang Yeop 1

1청운대학교

등재

Citation status

Search PDF

Close X

Citation

Close X
타입을 선택하세요 :
@article{ART001735065},
author={DongEun Lee and Se-Yul Lee and Cho, Sang Yeop},
title={Modification of Similarity Measure Between Interval-valued Fuzzy Numbers Using Modified Similarity Measure of Generalized Fuzzy Numbers},
journal={Journal of Knowledge Information Technology and Systems},
issn={1975-7700},
year={2012},
volume={7},
number={6},
pages={165-171}